# SDR DL72S000733

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 63,767 hours, 48,514 cycles
- Engine: Pwa JT8D15
- Engine time: 69,712 hours, 55,211 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Condition: Damaged
- Location: Nr 3 Engine
- Component: Valve, 97907821
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 3 ENGINE START VALVE LIGHT ILLUMINATED DURING CLIMBOUT.  FOUND STARTER VALVE AT FAULT.  ADDITIONAL DAMAGE TO STARTER AND STARTER ADAPTOR.  REPLACED STARTER VALVE STARTER AND STARTER GEARBOX ADAPTER.
